Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from multiple Tuberculosis in brain

we use AK T4 1KIT PER DAY WYSOLEONE 40MG 2 WEEKS PAN 40 SHELCAL PER DAY 2 TAB EPILIVE 500MG PER DAY 2 TAB Benadame 1/2 tab THIS COURSE IS GIVEN BY DOCTOR FOR 15 DAYS THEN INSTEAD OF AKT4 AK T3 AND decrease the dose of wysolone tab this course is used for 1 month but the patient loss speech, moving hand the patient suffers from head ache can you give good suggestion please Dr patient name : M.srdevi age : 37 History : In MRI Brian Multiple ring enhanting leasion /Frontal/ parital/Temoral / cerabellae Tuberulosis
Asked On : Sun, 3 Apr 2011
Answers:  3 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Raviteja !Thank you choosing health care magic. Usually neurophysicians prefer 18 months of AKT( Anti Kochs therapy) for cranial tuberculosis. Along with the AKT doctors prescribe Steroids(Wysolene in your case) to decrase the edema(swelling) of the brain ,Anti epileptic drugs( EPILIVE in your case) to prevent any seizures and some supplements(BENADON) to prevent known side effects of AKT. Worsening of neurological symptoms like loss of speech and focal weakness of body are alarming and needs urgent attention. I advise you to visit neurophysician immediately. He may repeat the imaging and treat your condition accordingly.
Answered: Sat, 9 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Siva Prasad Reddy Pesala's  Response
Dear Raviteja !Thank you choosing health care magic. Usually neurophysicians prefer 18 months of AKT( Anti Kochs therapy) for cranial tuberculosis. Along with the AKT doctors prescribe Steroids(Wysolene in your case) to decrase the edema(swelling) of the brain ,Anti epileptic drugs( EPILIVE in your case) to prevent any seizures and some supplements(BENADON) to prevent known side effects of AKT. Worsening of neurological symptoms like loss of speech and focal weakness of body are alarming and needs urgent attention. I advise you to visit neurophysician immediately. He may repeat the imaging and treat your condition accordingly.
Answered: Sat, 9 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
usu patients respond well to treatment with anti tb drugs but not in your case ...loss speech , moving hand ,head ache all these suggest rising complication due to raised intracranial pressure ..... i think she needs to see a neurosurgeon for a shunt surgery after ct/ mri scan this time to be repeated
You can contact me at: luxman02@gmail.com with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.

Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor